# SDR USAA2011122700042

- Difficulty date: December 20, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON TIE BRACKET AT BS 328, S21L.  REPLACED TIE BRACKET AT BS 328, S21L IAW B737 SRM 51-10-02.
